Be prepared for things to get worse before they get better
Like Berry, your dog may be in a weakened condition when treatment begins, without a lot of "reserves". Many of the symptoms of lymphoma are similar to the side effects of the chemotherapy drugs. At this point, it is difficult for you (and sometimes the doctors) to determine whether further physical or behavioral changes in your dog are part of the disease, or side effects of treatment.
The initial administration of a drug may produce side effects that are very distressing and make you question whether to continue treatment. But the side effects may be manageable, or the dosage may be reduced and still be effective for your dog, or another drug can be substituted.
As mentioned above, try to find a balance between urgency (necessary to save your dog) and patience (necessary to give the treatment protocol time to work). You may find it helpful to ask someone who knows your dog well to serve as a somewhat more objective sounding board and "dog advocate" as you try to make sense of the early stages of treatment.
On a more superficial level, most dogs' appearance will change during chemotherapy. Almost all will have their sides shaved as part of the "staging" process, and may need to be shaved later for "restaging" or other evaluation. Although this is an infrequent side effect, some dogs do lose areas of their coat, the character of their hair changes as a result of chemotherapy. Berry’s shaved areas were very slow to grow in because of the chemotherapy. Then, in the fall of 2000, his long hair did not re-grow when it was shed, and his overall coat thinned dramatically and his feather virtually disappeared. This condition was eventually determined to be a combination of opportunistic infections -- probably scabies followed by a bacterial infection -- that weren't caused by the chemo but took root because of Berry's compromised immune system. Once treated, his luxuriant coat regrew to its original glory.